# SDR 08FDEA00895

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: ARC10582
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OUTBD AILERON T/E WEDGE IS CRACKED AND THE AFT EDGE IS SEPARATED.  CUT OUT DAMAGED SECTION OF THE WEDGE IAW SRM 57-20-00 FIG 10 VOL I.   FABRICATED A NEW WEDGE SECTION & ZEE ANGLE IAW SRM 57-20-00 FIG 10  VOL I.   ALODINED & PRIMED IAW SRM 51-21-01 VOL II.  REMOVED 3 STATIC   DISCHARGE WICK BASES IAW AMM 23-00-00-2. INSTALLED WEDGE SECTION; ZEE ANGLE & 3 STATIC DISCHARGE WICK BASES IAW SRM 51-35-01 VOL II 57-20-00 FIG 10 VOL I & AMM 23-60-00-2.
